Please use this identifier to cite or link to this item:

Some further results on the unique range sets of meromorphic functions

Authors Li, Ping
Yang, Chung-Chun
Issue Date 1995
Source Kōdai mathematical journal , v.18, 1995, p. 437-450
Summary By improving a generalization of Borel's theorem, the authors have been able to show that there exists a finite set S with 15 elements such that for any two nonconstant meromorphic functions f and g the condition Ef(S)=Eg(S) implies f≡g. As a special case this also answers an open question posed by Gross [1] about entire functions, and has improved some results obtained recently by Yi [10]. In the last section, the uniqueness polynomials of meromorphic functions which is related to the unique range sets has been studied. A necessary and sufficient condition for a polynomial of degree 4 to be a uniqueness polynomial is obtained.
Rights © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
Language English
Format Article
Files in this item:
File Description Size Format
kodai95.pdf 975844 B Adobe PDF